# SDR MALA976218

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 65111
- Condition: Failed
- Location: Lavatory
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ELECTRICAL SMELL (BURNT) IN THE LAV, THEY INVESTIGATED AND FOUND LIGHT BALLAST ARCING.  CREW SHUT OFF LIGHTS IN LAV AND PROBLEM STOPPED.  MAINTENACE DISCONNECTED POWER PLUG FOR BATHROOM BALLAST, REPLACED BALLAST AND RELAMPED LAV LIGHTS IAW AMM 33-21-10.
